Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/42372
Title: | Existence of positive solutions in the space of Lipschitz functions to a class of fractional differential equations of arbitrary order | Authors: | López, B. Harjani, J. Sadarangani, K. |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Fractional calculus Boundary value problem Hölder spaces Schauder fixed point theorem |
Issue Date: | 2018 | Publisher: | 1578-7303 | Journal: | Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas | Abstract: | In this paper, we study sufficient conditions for the existence of positive solutions to a class of fractional differential equations of arbitrary order. Our solutions are placed in the space of Lipschitz functions and, perhaps, this is a part of the originality of the paper. For our study, we use a recent result about the relative compactness in Holder spaces and the classical Schauder fixed point theorem. | URI: | http://hdl.handle.net/10553/42372 | ISSN: | 1578-7303 | DOI: | 10.1007/s13398-017-0426-3 | Source: | Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas[ISSN 1578-7303],v. 112, p. 1281-1294 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
110
checked on Jan 25, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.